MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The device involved in the reported event has been returned to the manufacturer and a follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The manufacturer was notified of an intraoperative explant involving a perceval plus valve.The following provides a summary of all information currently available.A perceval plus valve pvf-m was attempted to be implanted in a female patient on (b)(6) 2026.During the procedure, a balloon dilatation was performed at 6 bars by another member of the surgical team.The primary surgeon was not directly involved in this step due to the complexity of the procedure but reported that the perfusionist confirmed the pressure used.Subsequently, the valve demonstrated central insufficiency, which led to the decision to explant the device.The patient underwent surgery for combined aortic valve disease (aortic insufficiency and aortic stenosis) along with coronary artery disease requiring bypass surgery.After implantation of the perceval valve, three physicians assessed the resulting valve performance.There was uncertainty among them regarding the severity of the central insufficiency.Intraoperative ultrasound suggested only mild insufficiency; however, due to the lack of consensus and concern over the valve function, the decision was made to proceed with explantation.Following explantation of the perceval valve, a sutured bioprosthetic valve (inspiris, 21 mm) was implanted.This decision was made to ensure a faster and safer conclusion to the surgical procedure.The operating surgeon reported that the patient had a notably short aortic root, which he considered the most probable contributing factor to the central insufficiency.He suggested that the valve may have shifted or ¿slipped¿ into the left sinus of valsalva.Despite this, the valve appeared to be well-positioned immediately after implantation, with good alignment of the valve ring against the aortic annulus.It was also noted that the patient had previously been deemed unsuitable for a transcatheter aortic valve implantation (tavi) due to the anatomical limitation of a short aortic root.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
IT   13040
MDR Report Key25314799
Report Number3004478276-2026-00146
Device Sequence Number5295037
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)290902
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight132 LB